RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 35, Issue 5  


Axiomatizability of replete classes
V. A. Gorbunov
641
One construction in the theory of projective algebras
S. N. Tronin
647
Diophantine approximations in the field of $p$-adic numbers
Yu. V. Nesterenko
653
Intuitionistic logical connectives on linear structures
A. D. Yashin
663
Coverings in the lattice $l$-varieties
S. A. Gurchenkov
677
Isomorphism problem for semigroups with one defining relation
G. U. Oganesyan
685
Torsion in metabelian pro-$p$-groups with one defining relation
A. G. Pshenichnyi
691
Best quadrature formula in the class of convex functions
I. A. Glinkin
697
Conditions under which localization of Riesz means of negative order is not guaranteed
N. N. Kozlova
709
Representation of continuous linear operators acting in spaces of analytic functions of several variables
S. S. Linchuk
721
Asymptotic behavior of the singular numbers of the imbedding operator of the Hardy class $H^2$ into the weight spacei $L_2(\mathrm D_r,\mu)$
O. G. Parfenov
729
Group varieties whose members satisfy some property close to solvability
Yu. A. Kolmakov
735
Albanese map for $GMZ$-varieties
V. A. Krasnov
739
Illuminability of a subset of the boundary of a convex body
A. G. Netrebin, Yu. A. Shashkin
749
Structure of the exponential of a discrete space
V. V. Popov
757
Random permutations on a set with a binary relation
V. E. Viktorenkov
769
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019